# SDR CALA2021041200444

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR 4R EMER POWER SUPPLY M33408 BATTERY PACK CAPAC ITY CHECK FAIL REF NR LP 9130432 DR 4R EMER LIGHT POWER SUPPLY M33408 BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958 IDT OK
